A Two-Variable Approach to the Model Reduction Problem with Hankel Norm Criterion

Yves V. Genin, Sun Yuan Kung

Research output: Contribution to journalArticle

27 Scopus citations

Abstract

A two-variable approach to the model reduction problem with Hankel norm criterion is discussed. The problem is proved to be reducible to obtaining a two-variable all-pass rational function, interpolating a set of parametric values at specified points inside the unit circle. A polynomial formulation and the properties of the optimal Hanhel norm approximations are then shown to result directly from the general form of the solution of the interpolation problem considered.

Original languageEnglish (US)
Pages (from-to)912-924
Number of pages13
JournalIEEE transactions on circuits and systems
Volume28
Issue number9
DOIs
StatePublished - Jan 1 1981
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'A Two-Variable Approach to the Model Reduction Problem with Hankel Norm Criterion'. Together they form a unique fingerprint.

  • Cite this